Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


Finite Difference Methods for Fractional Gas Dynamics Equation

PP: 1-4
Alaattin Esen, Berat Karaagac, Orkun Tasbozan,
In this article, the explicit and the Crank-Nicolson finite difference methods have been successfully applied to obtain approximate solutions of the the nonlinear time fractional gas dynamics equation. The time fractional derivative in the equation has been considered in the Caputo form. The L1 discretization formula has been applied to the equation. To test the accuracy of the proposed methods, the error norms L2 and LĄ have also been computed . The newly obtained solutions by the proposed method indicate the easy implementation and effectiveness of the approach used in the article.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved